Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 92, NWS Eureka, CA

September 28, 2019

NWS Eureka, CA issued this small craft advisory at Sep 28, 2019, 2:22 AM PDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2019, 2:22 AM PDT (09:22 UTC)
Expired
Sep 29, 2019, 3:00 PM PDT
In force
37 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

918 
WHUS76 KEKA 280922
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
222 AM PDT Sat Sep 28 2019

PZZ475-281600-
/O.CAN.KEKA.GL.W.0034.000000T0000Z-190928T1600Z/
/O.NEW.KEKA.SE.W.0023.190928T0922Z-190928T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
222 AM PDT Sat Sep 28 2019

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING...

The National Weather Service in Eureka has issued a Hazardous
Seas Warning, which is in effect until 9 AM PDT this morning. The
Gale Warning has been cancelled. 

* WINDS...N 20 to 25 kt with gusts to 30 kt offshore of Pt Arena.

* WAVES...Steep northerly waves 11 to 13 ft at 9 to 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

&&

$$

PZZ470-281730-
/O.CAN.KEKA.SE.W.0022.000000T0000Z-190928T1000Z/
/O.NEW.KEKA.SC.Y.0092.190928T0922Z-190929T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
222 AM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 3 AM PDT Sunday. The Hazardous
Seas Warning has been cancelled. 

* WINDS...N 15 to 20 kt, stronger farther offshore.

* WAVES...Steep northerly waves 10 to 11 ft at 9 to 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-281730-
/O.EXT.KEKA.SC.Y.0090.000000T0000Z-190928T2200Z/
Pt St George to Cape Mendocino out 10 nm-
222 AM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 10 to 15 kt.

* WAVES...Steep northerly waves 7 to 9 ft at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-281730-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-190929T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
222 AM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 15 to 25 kt.

* WAVES...Steep northerly waves 8 to 10 ft at 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
6 follow-up statements
026 
WHUS76 KEKA 281539
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
839 AM PDT Sat Sep 28 2019

PZZ475-282345-
/O.EXP.KEKA.SE.W.0023.000000T0000Z-190928T1600Z/
/O.EXB.KEKA.SC.Y.0092.190928T1600Z-190929T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
839 AM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 3 AM PDT Sunday. 

* WINDS...N 20 to 25 kt, gusts to around 30 kt.

* WAVES...Steep, northerly waves 9 to 11 ft at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-282200-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-190928T2200Z/
Pt St George to Cape Mendocino out 10 nm-
839 AM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 10 to 15 kt. Gusts up to 25 kt possible near Cape
  Mendocino.

* WAVES...Steep, northerly waves 6 to 8 ft at 6 to 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-282345-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-190929T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
839 AM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 15 to 25 kt, with gusts up to 30 kt, especially near
  Point Arena.

* WAVES...Steep northerly waves 7 to 10 ft at 7 to 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ470-282345-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-190929T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
839 AM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 15 to 25 kt, with gusts to 25 kt. Gusts up to 30 kt
  possible farther offshore.

* WAVES...Steep, northerly waves 8 to 11 ft at 7 to 9 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
737 
WHUS76 KEKA 282149
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
249 PM PDT Sat Sep 28 2019

PZZ450-282300-
/O.EXP.KEKA.SC.Y.0090.000000T0000Z-190928T2200Z/
Pt St George to Cape Mendocino out 10 nm-
249 PM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

$$

PZZ455-290600-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-190929T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
249 PM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 15 to 25 kt, with gusts up to 30 kt near Point Arena 
  through tonight. 

* WAVES...Combined seas around 8 to 10 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ470-290600-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-190929T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
249 PM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 10 to 20 kt, with gusts to around 25 kt.

* WAVES...Combined seas around 9 to 12 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-290600-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-190929T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
249 PM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...N 20 to 25 kt, gusts to around 30 kt.

* WAVES...Combined seas around 9 to 12 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
430 
WHUS76 KEKA 290413
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
913 PM PDT Sat Sep 28 2019

PZZ450-291000-
/O.EXA.KEKA.SC.Y.0091.000000T0000Z-190929T1000Z/
Pt St George to Cape Mendocino out 10 nm-
913 PM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM SUNDAY...

* WAVES...NW 8 to 10 ft at 9 seconds tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-291000-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-190929T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
913 PM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...NW 10 to 20 kt with gusts to 25 kt tonight. 

* WAVES...NW 9 to 11 ft at 9 seconds tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ470-291215-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-190929T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
913 PM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY...

* WINDS...NW 10 to 20 kt with gusts to 25 kt tonight.

* WAVES...NW 10 to 13 ft at 9 seconds through Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-291215-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-190929T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
913 PM PDT Sat Sep 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY...

* WINDS...NW 10 to 20 kt with gusts to 25 kt.

* WAVES...NW 10 to 13 ft at 9 seconds through Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
596 
WHUS76 KEKA 290941
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
241 AM PDT Sun Sep 29 2019

PZZ455-291045-
/O.EXP.KEKA.SC.Y.0091.000000T0000Z-190929T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
241 AM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

$$

PZZ450-291600-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-190929T1600Z/
Pt St George to Cape Mendocino out 10 nm-
241 AM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WAVES...NW 8 to 11 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ470-291745-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-190929T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
241 AM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NW 5 to 10 kt with gusts to 15 kt this afternoon, with 
  stronger, erratic gusts around thunderstorms.

* WAVES...NW 10 to 12 ft at 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-291745-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-190929T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
241 AM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NW 10 to 15 kt with gusts to 20 kt.

* WAVES...NW 9 to 11 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
416 
WHUS76 KEKA 291546
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
846 AM PDT Sun Sep 29 2019

PZZ455-292200-
/O.EXA.KEKA.SC.Y.0092.000000T0000Z-190929T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
846 AM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 3 PM PDT this afternoon. 

* WINDS...NW 10 to 15 kt with gusts to 20 kt.

* WAVES...NW 9 to 11 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ450-291800-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-190929T1800Z/
Pt St George to Cape Mendocino out 10 nm-
846 AM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WAVES...NW 8 to 11 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ470-292200-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-190929T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
846 AM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NW 5 to 10 kt with gusts to 15 kt this afternoon, with 
  stronger, erratic gusts around thunderstorms. 

* WAVES...NW 10 to 12 ft at 11 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ475-292200-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-190929T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
846 AM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NW 10 to 15 kt with gusts to 20 kt.

* WAVES...NW 9 to 11 ft at 10 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
469 
WHUS76 KEKA 292159
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
259 PM PDT Sun Sep 29 2019

PZZ455-292300-
/O.EXP.KEKA.SC.Y.0092.000000T0000Z-190929T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
259 PM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

$$

PZZ470-292300-
/O.EXP.KEKA.SC.Y.0092.000000T0000Z-190929T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
259 PM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

$$

PZZ475-292300-
/O.EXP.KEKA.SC.Y.0092.000000T0000Z-190929T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
259 PM PDT Sun Sep 29 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 27, 2:59 PM PDT, 11 hours 23 minutes earlier.

Area forecast discussion, Sep 27, 2:59 PM PDT, 11 hours 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
259 PM PDT Fri Sep 27 2019

.SYNOPSIS...Much cooler conditions will begin this weekend as a
cold upper-level storm system drops south across the western
United States. Freezing overnight temperatures will be possible
across wind sheltered valleys by Sunday morning.

&&

.DISCUSSION...
Tonight temperatures will be much cooler than previous nights as
a cold upper level low begins to move over the western United
States. Trinity County could see some patchy frost in the coldest
spots, such as Hayfork and Ruth. Though some moisture will still
be lingering went ahead and issued a Frost Advisory to cover the
potential.

Saturday the upper level low moves into Washington state and
south to near the Oregon border. A shortwave moving around the
low will bring the potential for some showers over the northern
portion of the area. Temperatures at 500MB will be around -27C.
This creates some instability and there is the potential for a
thunderstorm or two in the afternoon. For now just have thunder in
far northern Humboldt and Del Norte counties. Moisture is
limited, but this may need to be extended farther south and east.
Snow levels are expected to be around 5,000 feet. Afternoon high
temperatures are expected to only climb into the 60s in the
interior valleys.

Saturday night into Sunday morning will be chilly, but again there
will be some moisture and wind around which could limit the frost.
Still it will be one of the coldest nights so far this fall,
especially in Trinity County. Several locations may hit freezing
beginning with the Sunday morning low. Thus, a Freeze Watch has
been issued for both Trinity County zones for Sunday morning.
Sunday the upper level low will slowly sag south into Oregon.
Another shortwave moving around the low will bring the potential
for more showers on Sunday. At this point lapse rates looks less
favorable for thunderstorms than on Saturday so just have showers
in the forecast. Snow levels may be just a bit lower on Sunday.
Scott Mountain Summit on Hwy 3 could see a dusting to an inch of
snow, but otherwise the main impacts would be to hikers in the
backcountry.

Monday the upper level low in Oregon starts to move off to the
east. This will diminish the showers over the area, but there
could still be a few in the inland areas. Temperatures will be
chilly Monday morning with some near freezing or below freezing in
Trinity and interior Mendocino county. Highs will generally be in
the 60s across the area.

Tuesday morning may be the coldest morning the interior valleys.
Light winds and clear skies will allow for good radiational
cooling. Numerous valleys will see temperatures in the low to mid
30s with coastal areas dropping to around 40. Tuesday afternoon
high pressure starts to build back into the area and inland highs
will return to the low 70s.

Late in the week looks like it will see the trough return to the
west coast and cool off temperatures once again. There is also the
potential for more showers. MKK

&&

.AVIATION...
Marine stratus surged up the entire Redwood Coast by yesterday
evening. The low clouds brought LIFR/IFR conditions to the coastal
airports through Friday afternoon. Plenty of stratus surged
northward into Mendocino County, bringing MVFR clouds to UKI and
surrounding valleys. The marine layer deepened considerably, and
with the strong southerly push resulted in the widespread cloud
cover. An early morning pilot report over ACV reported bases at
300 feet and cloud tops around 2600 feet (Other Pireps reported
TOPS to 3000 feet). This was also confirmed by an NWS employee at
BHX radar at 2400 feet. By mid afternoon, cloud cover along the
coast and near coastal hills remained pervasive. Coastal winds
were all over the place, and never really revved up by 2 PM. As
far as cloud clearing, model data is inconsistent, but mostly
MVFR-IFR conditions were still persisted in the afternoon.
Therefore expect more low clouds...especially along the North
Coast and scattered conditions at least in the UKI Valley Area
overnight. Another system will introduce a chance of rain by
midday Friday at North Coast TAF sites, but more definite chances
towards the end of this evenings TAF period (29/00z to 29/00z).
/TA

&&

.MARINE...
Northerlies have began to ramp up this afternoon across all
zones, with the strongest expected over the southern outer waters.
A Gale Warning will begin shortly for this zone and continue
through tomorrow morning. Winds will flirt with Gale Force in the
northern outer waters early this evening, but this is expected to
be shortlived. A Hazardous Seas Warning is in place for this zone
for the building seas through early tomorrow morning. Seas will be
a chaotic across all zones, with some hazardous seas potentially
propagating into the northern inner waters. Winds will wane
throughout the day tomorrow, but seas will likely remain steep and
chaotic through at least Sunday morning. Currently have Small
Craft Advisories going for the inner waters through late on
tomorrow, but these may have to be extended. Additional products
may be needed for hazardous seas in the southern outer waters
tomorrow after the Gale expires. Otherwise, a southwesterly swell
will linger through early next week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from 2 AM to 8 AM PDT Saturday for CAZ107-108.

     Freeze Watch from late Saturday night through Sunday morning for
     CAZ107-108.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 PM PDT Saturday for PZZ455.

     Small Craft Advisory until 9 PM PDT Saturday for PZZ450.

     Small Craft Advisory until 3 PM PDT this afternoon for PZZ470.

     Hazardous Seas Warning until 3 AM PDT Saturday for PZZ470.

     Small Craft Advisory until 6 PM PDT this evening for PZZ475.

     Gale Warning from 6 PM this evening to 9 AM PDT Saturday for
     PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 27, 2:54 PM PDT, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
254 PM PDT Fri Sep 27 2019

CAZ103-104-109-281645-
Northern Humboldt Coast-Southwestern Humboldt-Mendocino Coast-
254 PM PDT Fri Sep 27 2019

This hazardous weather outlook is for northwest California AND the
far northwest corner California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-102-105-281645-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
254 PM PDT Fri Sep 27 2019

This hazardous weather outlook is for far northwest corner
California AND the far northwest corner California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight chance for thunderstorms Saturday afternoon.
Snow levels will fall to around 5,000 feet this weekend.
Accumulations of up to an inch are possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ112-113-281645-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
254 PM PDT Fri Sep 27 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-281645-
Northern Trinity-
254 PM PDT Fri Sep 27 2019

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Frost Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Frost Advisory is currently in effect from 2 am to 8 am Saturday
morning.

A Freeze Watch is currently in effect for Saturday night into Sunday
morning.

There is a slight chance for thunderstorms Saturday afternoon.
Snow levels will fall to around 5,000 feet this weekend.
Accumulations of up to an inch are possible.

Sunday through Wednesday morning frost or freezing temperatures are
possible in the colder valleys.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ108-281645-
Southern Trinity-
254 PM PDT Fri Sep 27 2019

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Frost Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Frost Advisory is currently in effect from 2 am to 8 am Saturday
morning.

A Freeze Watch is currently in effect for Saturday night into Sunday
morning.

Snow levels will fall to around 5,000 feet this weekend.
Accumulations of up to an inch are possible.

Sunday through Wednesday morning frost or freezing temperatures are
possible in the colder valleys.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ106-110-111-281645-
Southern Humboldt Interior-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-
254 PM PDT Fri Sep 27 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow levels will fall to around 5,000 feet this weekend.
Accumulations of up to an inch are possible.

Sunday through Wednesday morning frost or freezing temperatures are
possible in the colder valleys.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 2:22 AM PDTHazardous Seas WarningEKA7 hr
Sep 28, 3:14 AM PDTFrost AdvisoryEKAHumboldt, Mendocino, Trinity29 hr
Sep 28, 11:01 AM PDTFreeze WatchEKAHumboldt, Mendocino, Trinity26 hr

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.